# SDR DALA2022050903207

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CRACK EXTERNAL SKIN LOCATED BTW FR28 TO FR29 AND BTW STR43R TO STR44 AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 598647-14AD REV. ORIGINAL. (2225506)
